# SDR QXEA2015110700591

- Difficulty date: November 7, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 29,756 hours, 30,804 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Line
- Condition: Failed
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE DE-ICE PRESSURE CAUTION ILLUMINATED.  DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED  DEICE BOOT SUPPLY LINE, HOSE AT WING L/E 613AR. RETURNED TO SERVICE.
